# SDR 6TXA202506070001

- Difficulty date: May 26, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N150MB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20166
- System (JASC): 4910 · APU Cowling/Containment
- Part: Clamp
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACED APU BAY FIRELOOPS.  SECURED AN EXHUAST DUCT CLAMP.  R/R FIREWALL SENSING ELEMENT – R/R BOTH FIREWALL SENSING ELEMENT AS PER BD-100 AMM 26-13-000-801.   R/R EDUCTOR SENSING ELEMENT – R/R BOTH EDUCTOR SENSING ELEMENT AS PER BD-100 AMM 26-13-01-000-801.  R/R APU FIRE BOTTLE – R/R APU FIRE BOTTLE AS PER BD-100 AMM 26-21-01.  R/R APU FIRE BOTTLE SQUIB #3 – R/R APU BOTTLE SQUIB #3 AS PER BD-100 AMM 26-21-05.  INSPECTION OF THE APU – C/W WITH THE INSPECTION OF THE APU IRW WITH BD-100 AMM 49-16-05.   QUANTITY CHECK OF THE OIL SUPPLY IN THE APU – C/W APU OIL QUANTITY CHECK AS REQUIRED. LEVEL IS SATISFACTORY. ALL WORK PERFORMED IRW BD-100 AMM 12-14-09.
